MAUDE Adverse Event Report: A.I.D.D LONGFORD MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM

A.I.D.D LONGFORD MAGNESIUM; PHOTOMETRIC METHOD, MAGNESIUM
Catalog Number 03P68-24
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Was this device serviced by a third party? no.An evaluation is process.A followup report will be provided when the evaluation is complete.
 
Event or Problem Description
The account observed a false elevated architect magnesium of 3.7 mmol/l on a (b)(6) year old male patient who repeated 0.69 and 0.71 mmol/l when processing on the architect c16000.The account uses an adult magnesium reference range of 0.66 to 1.07 mmol/l.No race/ethnicity patient information was provided.No impact to patient management was reported.
 
Additional Manufacturer Narrative
A review of tickets determined that there is normal complaint activity for lot 25900ud00.Trending review determined no adverse trend for falsely elevated results for the product.Return testing was not completed as returns were not available.Quality controls passed after maintenance was performed at the customer site and results were as expected.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Analysis of the customer instrument logs shows multiple instances of error code 0550 in the days preceding the suspect sample magnesium result.Use error may have contributed to the customer¿s issue as incomplete sample processing or dirty cuvettes may cause erratic results on samples that follow.Based on the investigation, no systemic issue or product deficiency of the architect magnesium reagent, lot number 25900ud00 was identified.This follow-up is being submitted to include d8 and h6 information previously submitted using the h10 section in their respective fields.

Brand Name
MAGNESIUM
Common Device Name
PHOTOMETRIC METHOD, MAGNESIUM
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key11689468
Report Number3005094123-2021-00068
Device Sequence Number3508345
Product Code JGJ
UDI-Device Identifier00380740169855
UDI-Public00380740169855
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/08/2021
Device Catalogue Number03P68-24
Device Lot Number25900UD00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by Manufacturer05/06/2021
Initial Report FDA Received Date04/19/2021
Supplement Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, (B)(6); ARC C16K PRC MOD, 03L77-01, (B)(6)
Patient Age60 YR